International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Issue 12, Article ID 34569, 6 pages
doi:10.1155/IJMMS/2006/34569
Time-dependent vector stabilization
Sergey Nikitin
Department of Mathematics and Statistics, Arizona State University, Tempe 85287-1804, USA
Abstract
The paper presents necessary and sufficient conditions for a single input system defined by a time-dependent vector to be stabilized by a linear feedback. The paper employs a new technique based on averaging along a moving time interval.